| Catalog Number |
5C4129 |
| Medical Device Problem Code |
Unsealed Device Packaging (1444)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/20/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been received and the evaluation is in progress.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the individual packaging of the titanium adapter was broken.This was observed before use of the device peritoneal dialysis therapy.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
H10: the device was received for evaluation.A visual inspection with the naked eye noted the pouch was peeled open at the vendor seal, chevron end.Transfer on the inside of the pouch showed that the pouch had been sealed.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.